MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH HEART LUNG MACHINE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE

MAQUET CARDIOPULMONARY GMBH HEART LUNG MACHINE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Model Number MCP00706035#ROTAFLOW ENGLISH/US US-PLUG
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected rotaflow device was shipped to the getinge us national repair center for service.The investigation and repair is ongoing.As soon as new information becomes available a follow up medwatch will be submitted.
 
Event or Problem Description
The event occurred in the us.It was reported that an error message occurred on the rotaflow console and the pump stopped during patient treatment.The customer rebooted the device and it started to work.Afterwards, the rotaflow was replaced on the patient.The customer did not remember which exact error message occurred on the rotaflow console.No harm to any person has been reported.A report is required due to the unexpected pump stop and the device exchange.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
The event occurred in the us.It was reported that an error message occurred on the rotaflow console and the pump stopped during patient treatment.No harm to any person has been reported.The patient data was not shared by customer.The device in question was sent to the national service repair center for further investigation and repair.The getinge inhouse service technician ran the unit for a week and was not able to reproduce the reported failure.The service technician found that the battery is due for replacement this month and that a colored lens is missing off the front switch.These issues have not stand in relation with the reported failure and will be replaced according to the service works as soon as the spare parts are available.The reported failure "unknown error message" can be linked to the following most possible root causes according to the rotaflow risk management file: - pump stop intervention after technical error (e.G.Pump runaway, error head), - unintended rpm change by user, - unintended switch off by user.The review of the non-conformities has been performed on 2026-02-24 for the period of 2018-10-24 to 2026-02-20.It does not show any non-conformity in regard to the reported product and failure.There is no indication that manufacturing issues occurred during this time, thus production related influences are unlikely.The device was manufactured on 2018-10-24.In addition, a review for potential field actions and capas related to the failure and product in this complaint was performed.This complaint is not in scope of any ongoing field actions and/or capas.Based on the investigation results the reported failure "unknown error message" could not be confirmed.The occurrence rate was calculated for the reported issue and it was determined that this is not a systemic issue.Therefore, no remedial action is required.The occurrence rate related to the reported issue is currently being monitored as part of maquet cardiopulmonary¿ s trending program and additional investigations or corrections will be implemented in case of adverse trending.
 
Event or Problem Description
Complaint id: (b)(4).

Brand Name
HEART LUNG MACHINE
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24467516
Report Number8010762-2026-0000082
Device Sequence Number10126029
Product Code KFM
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K991864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMCP00706035#ROTAFLOW ENGLISH/US US-PLUG
Device Catalogue Number701043292
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown